Alert archive / Louisiana / River Flood Warnings in 2009

River Flood Warning 113, NWS Shreveport, LA

October 13, 2009Lincoln Parish, Ouachita Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Oct 13, 2009, 2:21 PM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Oct 13, 2009, 2:21 PM CDT (19:21 UTC)
Expired
Oct 21, 2009, 8:59 AM CDT
In force
8 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou D'Arbonne at Lake D'Arbonne (LDBL1). The gauge peaked at 45.14 ft at Oct 16, 2009, 12:00 PM CDT.

actionminormoderate608010/1310/1410/1510/1610/1710/1810/1910/2010/2110/22
Action stage
82.25 ft
Minor stage
83 ft
Moderate stage
84.5 ft
Major stage
86 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07366364, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KSHV 131921
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
221 PM CDT TUE OCT 13 2009

LAC061-073-111-141921-
/O.NEW.KSHV.FL.W.0113.091013T1921Z-000000T0000Z/
/LDBL1.1.ER.091013T0300Z.091013T1300Z.000000T0000Z.NO/
221 PM CDT TUE OCT 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.  
* AT  9:00 AM TUESDAY THE STAGE WAS 83.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...IN RESPONSE TO THE HEAVY RAINS THE LAKE WILL RISE
  TO 83.6 FEET THIS EVENING. THE LAKE WILL REMAIN ABOVE FLOOD FOR
  THE NEXT SEVERAL DAYS.

$$

LAC027-061-111-141920-
/O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/
/LCAL1.1.ER.091013T0015Z.091013T1100Z.000000T0000Z.NO/
221 PM CDT TUE OCT 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE CLAIBORNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM TUESDAY THE STAGE WAS 188.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 188.0 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO RISE TO 188.5 FEET AND
  REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS.

$$
13 follow-up statements
000 
WGUS84 KSHV 140404
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT TUE OCT 13 2009

LAC061-073-111-150404-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.1.ER.091013T0300Z.091013T2300Z.000000T0000Z.NO/
1104 PM CDT TUE OCT 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM TUESDAY THE STAGE WAS 83.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE WILL RISE TO 83.6 FEET TONIGHT AND REMAIN
  IN FLOOD THE NEXT SEVERAL DAYS.


$$

LAC027-061-111-150403-
/O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/
/LCAL1.1.ER.091013T0015Z.091014T0300Z.000000T0000Z.NO/
1104 PM CDT TUE OCT 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE CLAIBORNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:16 PM TUESDAY THE STAGE WAS 188.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 188.0 FEET. 
* FORECAST...THE LAKE WILL RISE TO NEAR 189 FEET AND REMAIN IN
  FLOOD THE NEXT SEVERAL DAYS.

$$
000 
WGUS44 KSHV 140603
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CDT WED OCT 14 2009

LAC061-073-111-150603-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091015T0600Z.000000T0000Z.NO/
103 AM CDT WED OCT 14 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1217 AM WEDNESDAY THE POOL STAGE WAS 83.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE WILL CONTINUE RISING TO NEAR 84.5 FEET BY 
  DURING LATE THURSDAY EVENING.  SECURE BOATS FOR HIGH WATER.  ALSO
  EXPECT TRAVEL TO BECOME INCREASINGLY DIFFICULT ON LAKE ROADS.

$$
000 
WGUS84 KSHV 141556
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1056 AM CDT WED OCT 14 2009

LAC061-073-111-151556-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091015T0600Z.000000T0000Z.NO/
1056 AM CDT WED OCT 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM WEDNESDAY THE STAGE WAS 83.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 84.5 FEET BY 
  AFTER MIDNIGHT TONIGHT....AND REMAIN ABOVE FLOOD STAGE THROUGH
  AT LEAST THIS WEEKEND.

$$
000 
WGUS84 KSHV 150325
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 PM CDT WED OCT 14 2009

LAC061-073-111-160325-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091014T2300Z.000000T0000Z.NO/
1025 PM CDT WED OCT 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 84.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO A STAGE OF 85.2 FEET BY 
  TOMORROW AND REMAIN ABOVE FLOOD. SEVERAL SECONDARY ROADS WILL BE FLOODED
  AND CLOSED.

$$
000 
WGUS84 KSHV 151117
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT THU OCT 15 2009

LAC061-073-111-161117-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091015T0700Z.000000T0000Z.NO/
617 AM CDT THU OCT 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE IN FARMERVILLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 200 AM THURSDAY THE STAGE WAS 84.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83.0 FEET. 
* FORECAST...EXPECT LITTLE CHANGE ON LAKE DARBONNE THROUGH FRIDAY
  MORNING AS THE LAKE CONTINUES TO CREST NEAR 84.9 FEET.
  
$$
000 
WGUS84 KSHV 151623
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1123 AM CDT THU OCT 15 2009

LAC061-073-111-161623-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091016T0000Z.000000T0000Z.NO/
1123 AM CDT THU OCT 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM THURSDAY THE POOL STAGE WAS 85.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83 FEET. 
* FORECAST...DUE TO ADDITIONAL RAINFALL DURING THIS THURSDAY
  MORNING...EXPECT A SLIGHT RISE TO NEAR 85.5 FEET THROUGH THIS
  THURSDAY EVENING AND THROUGH FRIDAY MORNING.

$$
000 
WGUS84 KSHV 161226
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 AM CDT FRI OCT 16 2009

LAC061-073-111-171226-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091017T0000Z.000000T0000Z.NO/
726 AM CDT FRI OCT 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 721 AM FRIDAY THE POOL STAGE WAS 85.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 83.0 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH SATURDAY MORNING AS THE
  LAKE CRESTS NEAR 85.5 FEET.


$$

LAC027-061-111-171225-
/O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/
/LCAL1.1.ER.091013T0015Z.091014T1400Z.000000T0000Z.NO/
726 AM CDT FRI OCT 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE CLAIBORNE NEAR HOMER LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM FRIDAY THE STAGE WAS 188.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD POOL STAGE IS 188.0 FEET.
* EXPECT THE LAKE TO RECEDE BELOW FLOOD POOL STAGE DURING 
  SATURDAY MORNING.  ALSO THE LAKE CRESTED AGAIN AT 188.3
  FEET DURING THURSDAY EVENING.

$$
000 
WGUS84 KSHV 170306
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1006 PM CDT FRI OCT 16 2009

LAC061-073-111-180306-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091017T2005Z.000000T0000Z.NO/
1006 PM CDT FRI OCT 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM FRIDAY THE STAGE WAS 85.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 85.7 FEET BY 
  TOMORROW AFTERNOON. SEVERAL SECONDARY ROADS ARE FLOODED AND CLOSED.
  EXPECT SEVERE FLOODING TO CONTINUE WITH AT LEAST 250 LOW AREA HOMES
  AND DWELLINGS FLOODED. TRAVEL WILL CONTINUE TO BE DIFFICULT AS MOST
  ACCESS ROADS WILL BE FLOODED.

$$
000 
WGUS84 KSHV 171723
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 PM CDT SAT OCT 17 2009

LAC061-073-111-181723-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/
1223 PM CDT SAT OCT 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 85.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE HAS CRESTED AND IS EXPECTED TO RECEDE 2 TO 4 INCHES 
  BY SUNDAY MORNING. 

$$

LAC015-171753-
/O.CAN.KSHV.FL.W.0111.000000T0000Z-091017T1723Z/
/BNTL1.1.ER.091013T1200Z.091016T0245Z.091017T1430Z.NR/
1223 PM CDT SAT OCT 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CYPRESS BAYOU MISSING CYPRESS BAYOU LAKE.
* AT 11:00 AM SATURDAY THE STAGE WAS 181.0 FEET. 
* FLOOD STAGE IS 181.0 FEET.
* FORECAST...THE CYPRESS BAYOU HAS RECENTLY FALLEN BELOW FLOOD 
  STAGE...AND IS EXPECTED TO CONTINUE TO FALL. 

$$

LAC013-015-181722-
/O.CON.KSHV.FL.W.0118.000000T0000Z-000000T0000Z/
/SLGL1.2.ER.091013T2351Z.091015T0700Z.000000T0000Z.NO/
1223 PM CDT SAT OCT 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE RED CHUTE BAYOU AT SLIGO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 33.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 31.0 FEET. 
* FORECAST...EXPECT THE RED CHUTE BAYOU TO CHANGE LITTLE IN STAGE 
  THROUGH THIS EVENING. 

$$
000 
WGUS84 KSHV 181543
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 AM CDT SUN OCT 18 2009

LAC061-073-111-191543-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/
1043 AM CDT SUN OCT 18 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM SUNDAY THE STAGE WAS 84.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE WILL CONTINUE TO FALL FOR THE NEXT SEVERAL DAYS.

$$
000 
WGUS84 KSHV 191704
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT MON OCT 19 2009

LAC061-073-111-201704-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/
1204 PM CDT MON OCT 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM MONDAY THE STAGE WAS 84.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE WILL CONTINUE TO RECEDE FOR THE NEXT COUPLE
  OF DAYS.

$$
000 
WGUS84 KSHV 201507
FLSSHV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY THE NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CDT TUE OCT 20 2009

LAC061-073-111-211507-
/O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/
/LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/
1007 AM CDT TUE OCT 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM TUESDAY THE STAGE WAS 83.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 83.0 FEET. 
* FORECAST...THE LAKE IS EXPECTED TO CONTINUE TO SLOWY RECEDE THROUGH
  WEDNESDAY MORNING.
  
$$
000 
WGUS84 KSHV 211359
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CDT WED OCT 21 2009

LAC061-073-111-211429-
/O.CAN.KSHV.FL.W.0113.000000T0000Z-091021T1359Z/
/LDBL1.2.ER.091013T0300Z.091016T1800Z.091021T0848Z.NO/
859 AM CDT WED OCT 21 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA.
* AT 700 AM WEDNESDAY THE POOL STAGE WAS 82.9 FEET. 
* FLOOD POOL STAGE IS 83 FEET.
* LAKE DARBONNE RECEDED BELOW FLOOD STAGE AT 7 AM WEDNESDAY.
* FORECAST...RECEDE TO NEAR 82.5 FEET THROUGH THURSDAY MORNING. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Oct 13, 11:18 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 13, 11:18 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT TUE OCT 13 2009

.DISCUSSION...
HEAVY RAIN AND NUMEROUS FLASH FLOOD WARNINGS CONTINUING ACROSS
THE NORTHERN ONE THIRD OF THE CWA...BASICALLY IN THE FLASH
FLOOD WATCH AREA. THIS AREA WILL SHIFT SLOWLY NORTHEAST AS
SHORT WAVE RESPONSIBLE FOR ALL THE LIFT MOVES OUT OF THE AREA.
CURRENT FORECAST LOOKS OK FOR THE MOST PART BUT DID MAKE SOME
SIGNIFICANT QFP CHANGES. ALSO RAISED TODAYS HIGH TEMPS SOUTHERN
TWO THIRDS...AS THE WARM FRONT HAS ENTERED THE CWA. CONTINUING
100 PERCENT POPS NORTH BUT LOWERING TO 80 SOUTH. NO OTHER CHANGES
AT THIS TIME.

&&

.AVIATION...
A WARM FRONT STRETCHING ACROSS TXK/ELD WILL SERVE AS A FOCUS FOR
WIDESPREAD SHOWER ACTIVITY ACROSS THESE TWO LOCATIONS THROUGH 00Z.
THE FRONT IS FORECAST TO CONTINUE NORTHWARD TONIGHT WITH MVFR/IFR
CONDITIONS PREVAILING AREAWIDE...DUE TO LOW CEILINGS AND
VISIBILITIES...THROUGH MID-MORNING WEDNESDAY. OTHERWISE...WINDS WILL
REMAIN LIGHT AND OUT OF THE SOUTH THROUGH THE TERMINAL FORECAST
PERIOD. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  71  79  70  74 /  80  80  60  60  60
MLU  77  71  78  67  75 /  80  80  70  50  60
DEQ  65  61  73  61  64 / 100  80  40  70  60
TXK  68  63  74  65  67 / 100  80  50  70  60
ELD  72  64  74  64  69 / 100  80  60  60  60
TYR  76  69  83  69  70 / 100  80  50  60  60
GGG  77  69  81  70  72 /  90  80  50  60  60
LFK  85  74  85  71  76 /  80  70  60  40  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-012>014.

OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138.

&&

14/05
Hazardous weather outlook, Oct 13, 11:55 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CDT TUE OCT 13 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-141700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1155 AM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE REGION NORTH OF
INTERSTATE 20 THROUGH 700 PM THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL BE QUITE NUMEROUS THROUGH THIS EVENING WITH THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL. EXPECT WIDESPREAD TWO TO
THREE INCHES OF RAIN WITH ISOLATED TOTALS OF FOUR TO SIX INCHES
POSSIBLE THROUGH THIS EVENING...MAINLY ACROSS NORTHEAST
TEXAS...SOUTHWEST ARKANSAS AND EXTREME SOUTHEAST OKLAHOMA.
AREA CREEKS...BAYOUS AND RESERVOIRS REMAIN NEAR TO ABOVE BANK
FULL ACROSS THE REGION WITH SEVERAL RIVERS ALREADY IN FLOOD.
ADDITIONAL HEAVY RAINFALL TODAY WILL ONLY COMPOUND THE FLOOD
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HIGH RAIN CHANCES WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING
ACROSS THE REGION. THERE WILL BE A CONDITIONAL THREAT FOR STRONG
TO SEVERE THUNDERSTORMS WEDNESDAY EVENING AND THROUGH THE
OVERNIGHT HOURS INTO THURSDAY. A SHORTWAVE WILL BE APPROACHING
THE REGION FROM THE NORTHWEST ALONG WITH A STRONG COLD FRONT.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF
THE FRONTAL BOUNDARY IF WARM AIR SLIGHTLY ABOVE THE SURFACE CAN BE
OVERCOME. THIS WILL CONTINUE TO BE CLOSELY MONITORED THROUGH THE
DAY TODAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR RAINFALL
AMOUNTS IN THEIR LOCAL AREAS AND ONCE HEAVY RAIN DEVELOPS...RESPONDERS
MAY BE NEEDED TO HELP ASSIST WITH FLOODING CONCERNS ACROSS THEIR
COUNTY AND PARISH.

In the hours before

Local storm report, Oct 13, 12:50 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1250 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     FLASH FLOOD      TEXARKANA               33.45N 94.02W
10/13/2009                   MILLER             AR   EMERGENCY MNGR

            US 167 AT 9TH STREET...US HWY 71 AT EAST STREET...AND HWY
            237 NORTH OF THE AIRPORT ARE CLOSED DUE TO FLOODING

&&

12
Local storm report, Oct 13, 1:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     FLASH FLOOD      FOUKE                   33.26N 93.89W
10/13/2009                   MILLER             AR   EMERGENCY MNGR

            SEVERAL BRIDGES WASHED OUT

&&

12
Local storm report, Oct 13, 1:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     FLASH FLOOD      FOUKE                   33.26N 93.89W
10/13/2009                   MILLER             AR   EMERGENCY MNGR

            SEVERAL BRIDGES WASHED OUT

&&

12
Local storm report, Oct 13, 1:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      PLAIN DEALING           32.91N 93.70W
10/13/2009                   BOSSIER            LA   LAW ENFORCEMENT

            WATER OVER HWY 2 IN TOWN

0134 PM     FLASH FLOOD      MARSHALL                32.54N 94.35W
10/13/2009                   HARRISON           TX   LAW ENFORCEMENT

            SEVERAL CARS STALLED DUE TO HIGH WATER

&&

12
Local storm report, Oct 13, 2:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      2 S QUITMAN             32.77N 95.44W
10/13/2009                   WOOD               TX   LAW ENFORCEMENT

            EARTHEN DAM FAILED ON VICTORY LAKE NEAR INTERSECTION OF
            HWY 37 AND CR 2330...THREE HOMES EVACUATED

0205 PM     FLASH FLOOD      QUITMAN                 32.80N 95.44W
10/13/2009                   WOOD               TX   LAW ENFORCEMENT

            25 ROADS CLOSED ACROSS WOOD COUNTY DUE TO FLOODING

&&

12
Local storm report, Oct 13, 2:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      2 S QUITMAN             32.77N 95.44W
10/13/2009                   WOOD               TX   LAW ENFORCEMENT

            EARTHEN DAM FAILED ON VICKORY LAKE NEAR INTERSECTION OF
            HWY 37 AND CR 2330...THREE HOMES EVACUATED

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:17 PM CDTRiver Flood WarningSHVClaiborne, Lincoln, Union4 days
Oct 12, 10:44 PM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more29 hr
Oct 13, 10:33 AM CDTRiver Flood WarningSHVGrant, Natchitoches, Red River29 days
Oct 13, 11:51 AM CDTRiver Flood WarningSHVCaddo27 days
Oct 13, 12:19 PM CDTRiver Flood WarningSHVBossier4 days
Oct 13, 1:26 PM CDTFlash Flood WarningSHVBossier, Caddo, Webster4 hr
Oct 13, 3:23 PM CDTFlash Flood WarningSHVBienville, Claiborne, Jackson, Lincoln, Union, Webster112 min
Oct 13, 3:39 PM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, De Soto, Jackson, Natchitoches and 3 more111 min
Oct 13, 4:12 PM CDTFlash Flood WarningSHVOuachita2 hr
Oct 13, 4:52 PM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster38 min
Oct 13, 5:24 PM CDTFlash Flood WarningSHVBienville, Claiborne, Jackson, Lincoln, Union, Webster4 hr
Oct 13, 5:31 PM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more3 hr
Oct 13, 6:04 PM CDTFlash Flood WarningSHVCaldwell, Ouachita4 hr

Nearby

River Flood Warnings in Louisiana, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.